# SDR CALA2023080202397

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 123,090 hours, 19,217 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Ceiling Panel
- Part number: H7630069E
- Condition: Detached
- Location: 31ab, 33ab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

31AB CEILING FELL OFF PANEL FOUND CEILING PANEL 33AB LOOSE, REPOSITIONED CEILING PANEL REF AMM 25-22-01. ADD EMP:U395709.
